# SDR HEEA072710

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,293 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1120
- Condition: Inaccurate
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RADAR IS IN STANDBY MODE AZIMUTH LINES ARE VISIBLE. PERFORMED PRELIMINARY INSPECTION.  FOUND LOGIC NR 2 BOARD IC U1346 HAS COLD SOLDER JOINT ON PIN 9.  RESOLDERED IC.  REPAIRED.  BENCH CHECK GOOD.
